# SDR AWXA200500903

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON WEB IN CABIN LOCATED AT FS 69+16", STRINGER 23L, Y1200.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AND REPLACED THE WEB LOCATED AT FR 69+16", STRINGER 23L, Y1200 IAW AIRBUS 320 SRM 51-44-11.  ALSO, APPLIED SEALANT TO NEW WEB IAW AIRBUS 320 SRM 51-76-11.
